Probabilistic values for bicooperative games
The present paper develops some general conditions under which we analize the bicooperative games introduced by Bilbao (2000). We define the probabilistic values for these games and observe in detail the axioms that characterize such values. Following the work of Weber (1988), these axioms are sequentially introduced observing how they have repercussions on the probabilistic value expression. Also, we introduce the compatible-order values and show the relationship between these values and the efficiency values such that their components are probabilistic values.
|Date of creation:||2004|
|Contact details of provider:|| Postal: c/ Bailén 50. 41001 Sevilla|
Phone: (34) 955 055 210
Fax: (34) 955 055 211
Web page: http://www.centrodeestudiosandaluces.es
More information through EDIRC
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Pradeep Dubey & Robert J. Weber, 1977.
"Probabilistic Values for Games,"
Cowles Foundation Discussion Papers
471, Cowles Foundation for Research in Economics, Yale University.
- MoshÊ Machover & Dan S. Felsenthal, 1997. "Ternary Voting Games," International Journal of Game Theory, Springer;Game Theory Society, vol. 26(3), pages 335-351.
When requesting a correction, please mention this item's handle: RePEc:cea:doctra:e2004_54. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Susana Mérida)
If references are entirely missing, you can add them using this form.